Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

An infinite subalgebra of $ {\rm Ext}\sb{A}\,(Z\sb{2},\,Z\sb{2})$


Authors: Mark Mahowald and Martin Tangora
Journal: Trans. Amer. Math. Soc. 132 (1968), 263-274
MSC: Primary 55.34
MathSciNet review: 0222887
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55.34

Retrieve articles in all journals with MSC: 55.34


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1968-0222887-4
Article copyright: © Copyright 1968 American Mathematical Society